Shoulder red two days after injection?? - AnabolicMinds.com

Shoulder red two days after injection??

  1. New Member
    hove131's Avatar
    Join Date
    Apr 2011
    Posts
    170
    Rep Power
    181

    Reputation

    Shoulder red two days after injection??


    I pinned my first pin in my thigh and it was sore but not red. Stuck my second pin in the shoulder and its bruised feeling and getting red in that area. I don't understand why. Anyone experience this? I started some antibiotics just for safe measure..

    Name:  ForumRunner_20120414_184727.png
Views: 1100
Size:  311.5 KB
    * I rep back *

  2. New Member
    hove131's Avatar
    Join Date
    Apr 2011
    Posts
    170
    Rep Power
    181

    Reputation

    I'm running test e at 500mg a week fyi..
    * I rep back *
  3. Banned
    WARBIRDWS6's Avatar
    Join Date
    Dec 2011
    Posts
    5,134
    Rep Power
    0

    Reputation Reputation Reputation

    man alive, you get the MOST problems of any guy I know....the nose bleed, red irritated injection areas, shytting blood etc etc ....I get that sometimes as well, esp with stuff that is known to irritate and cause pain (like prop for example). but anything can cause slight bruising and/or red areas, you'll be fine.
    •   
       

  4. New Member
    hove131's Avatar
    Join Date
    Apr 2011
    Posts
    170
    Rep Power
    181

    Reputation

    Quote Originally Posted by WARBIRDWS6
    man alive, you get the MOST problems of any guy I know....the nose bleed, red irritated injection areas, shytting blood etc etc ....I get that sometimes as well, esp with stuff that is known to irritate and cause pain (like prop for example). but anything can cause slight bruising and/or red areas, you'll be fine.
    Lmao better safe than sorry. I do Google all my info and I'm knowledgeable on this stuff but I do like to talk to guys on here as well when I'm curious about something..
    * I rep back *

Similar Forum Threads

  1. Replies: 7
    Last Post: 07-18-2011, 05:56 PM
  2. Replies: 9
    Last Post: 10-09-2008, 07:47 AM
  3. Prop injection pain caused swelling for DAYS
    By NevrEnuf in forum Anabolics
    Replies: 11
    Last Post: 05-09-2008, 07:38 PM
  4. red spot on delts.. 3 days after an injection
    By BigPHusers11 in forum Anabolics
    Replies: 6
    Last Post: 09-28-2007, 05:04 PM
  5. Replies: 2
    Last Post: 01-13-2007, 01:24 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in